# SDR P5CA0401018

- Difficulty date: December 30, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 12,513 hours, 2,247 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS BLEED NR 4 OVERHEAT / PVT MESSAGE DISPLAYED AFTER START.  TRANSFERRED ITEM TO DMI 32027 PER DDG MEL 36-11-8B THRUST REVERSER TRANSFERRED TO DMI 32028 PER DDG MEL 78-31-01.
